# SDR SB06018

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHT EXIT SIGN AT SEAT ROW 12A INOPERATIVE.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE EMERGENCY LIGHT EXIT SIGN AT SEAT ROW 12A.  OPERATIONAL CHECK GOOD.
